Title: Immersions with circular normal sections and normal sections of product immersions
Authors: Deprez, Johan ×
Verheyen, Paul #
Issue Date: 1986
Publisher: D. Reidel Pub. Co.
Series Title: Geometriae Dedicata vol:20 issue:3 pages:335-344
ISSN: 0046-5755
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Centre for Research Methodology, FEB, Campus Carolus Antwerp
Faculty of Economics and Business (FEB) - miscellaneous
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science